# SDR USAA960491

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREAS OF CORROSION STATION 986.5 FLOOR BEAM UPPER CHORD LBL 45 TO RBL 45, WL 208.  REPAIRED PER EA 41219.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
